# SDR P5CA9800479

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AIR COND PANEL 192A CRACKED ON PREVIOUS REPAIR ON UPPER SURFACE.  FOUND AND REMOVED OIL AND WATER.  CUT OUT DAMAGED AREA AND REPLACED DAMAGED FIBERGLAS IAW 51-40-15.
